MathSciNet Relay Station
MathSciNet bibliographic data
MR842140 (87h:11081) 11M35 (81G05)
Elizalde, E. An asymptotic expansion for the first derivative of the generalized Riemann zeta function. Math. Comp. 47 (1986), no. 175, 347–350.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement